Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taken Nutrex Lipo 6 Ultra Black for headaches. Why entire body pain? Associated with stopping Lipo?

I ve taken Nutrex Lipo 6 Ultra Black for women for 8 weeks and after stopping I ve been experiencing headaches . today is day 3 without it and suddenly my entire body aches, especially my upper back and pain shooting down my thighs. I know headaches are part of the withdrawal process, but are these painful body aches also associated with stopping Lipo 6?
Asked On : Thu, 30 Aug 2012
Answers:  0 Views:  59 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor